# SDR CALA9801189

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 1030875
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE LANDING GEAR LEVER BINDING DURING GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER LATCH SOLENOID IAW MM 32-31-31 AND OPERATIONAL CHECKS WERE GOOD.
